# SDR F3LA2022281200170

- Difficulty date: December 16, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N238FR
- Make and model: Airbus A320-214
- Aircraft serial: 07458
- Aircraft time: 19,345 hours, 8,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, RIGHT SHEAR PLATE CRACKED.  REMOVED AND REPLACED CRACKED SHEAR PLAT AT AFT WET AREA R/H IAW SRM 51-72-11-911-001.
